# SDR DALA2018061504031

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 28,327 hours, 12,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FED SEAT MOUNTED ESCAPE PATH LIGHT INOPERATIVE. MAINTENANCE DEFERRED PER MEL 33-00-19A. PLACARD INSTALLED.  INSTALLED SEAT 15FED SEAT MOUNTED ESCAPE PATH LIGHT PER AMM 33-51. OPS CHK GOOD.
